MathSciNet Relay Station
MathSciNet bibliographic data
MR1166870 17B70 (17B50)
Chiu, Sen The invariant forms on the graded modules of the graded Cartan type Lie algebras. A Chinese summary appears in Chinese Ann. Math. Ser. A 13 (1992), no. 1, 131. Chinese Ann. Math. Ser. B 13 (1992), no. 1, 16–24.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement